File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: A numerical approach to optimal dividend policies with capital injections and transaction costs

TitleA numerical approach to optimal dividend policies with capital injections and transaction costs
Authors
Issue Date2017
PublisherSpringer Verlag. The Journal's web site is located at http://link.springer.de/link/service/journals/10255/
Citation
Acta Mathematicae Applicatae Sinica, 2017, v. 33 n. 1, p. 221-238 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/245301
ISSN
2015 Impact Factor: 0.25
2015 SCImago Journal Rankings: 0.220

 

DC FieldValueLanguage
dc.contributor.authorJin, Z-
dc.contributor.authorYang, H-
dc.contributor.authorYin, G-
dc.date.accessioned2017-09-18T02:08:12Z-
dc.date.available2017-09-18T02:08:12Z-
dc.date.issued2017-
dc.identifier.citationActa Mathematicae Applicatae Sinica, 2017, v. 33 n. 1, p. 221-238-
dc.identifier.issn0168-9673-
dc.identifier.urihttp://hdl.handle.net/10722/245301-
dc.languageeng-
dc.publisherSpringer Verlag. The Journal's web site is located at http://link.springer.de/link/service/journals/10255/-
dc.relation.ispartofActa Mathematicae Applicatae Sinica-
dc.rightsThe final publication is available at Springer via http://dx.doi.org/10.1007/s10255-017-0653-6-
dc.rightsThis work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.-
dc.titleA numerical approach to optimal dividend policies with capital injections and transaction costs-
dc.typeArticle-
dc.identifier.emailYang, H: hlyang@hku.hk-
dc.identifier.authorityYang, H=rp00826-
dc.description.naturepostprint-
dc.identifier.doi10.1007/s10255-017-0653-6-
dc.identifier.hkuros278216-
dc.identifier.volume33-
dc.identifier.issue1-
dc.identifier.spage221-
dc.identifier.epage238-
dc.publisher.placeGermany-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats